# SDR DALA2025061004428

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Excess Play
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 RIGHT WING, T/E, O/B AILERON SERVO CONTROL WITH PLAY. CORRECTIVE ACTION: REPLACED R/H WING O/B AILERON SERVO CONTROL IAW A319 AMM TASK 27 -14-51-000-001-A AND 27-14-51-400-001-A. (1014247).
